# SDR COMA9860060

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fail Message
- Condition: Activated
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE DURING LANDING APPROACH.  COULD NOT DUPLICATE DISCREPANCY.  FLAPS FUNCTIONAL NORMALLY.
